# SDR CALA2025092409212

- Difficulty date: September 19, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,171 hours, 26,059 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A1112
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AFT CARGO DOOR DEFORMED.  REMOVED AND REPLACED AFT CARGO DOOR SKIN, ALL WORK PERFORMED IAW B737-800 SRM 52-30-01-2R-3.
